# SDR ASAA2022082339639

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 42,235 hours, 12,191 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 90202001
- Condition: Inoperative
- Location: Apu Compartment
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DET INOP CAUTION LIGHT ILLUMINATED IN CRUISE. GROUNDED - YES. REMOVED AND REPLACED APU TAILPIPE OVHT DET M1925 IAW B737-800 AMM 26-15-01/401.
